# SDR CALA0400687

- Difficulty date: October 24, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,077 hours, 28,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FLANGE OF FLOORBEAM CORRODED AT STA 328, LBL 6 TO RBL 6.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-10-51.
